# SDR DALA2024101109976

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 12,466 hours, 5,699 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA ADVISED FUMES IN REAR OF AIRCRAFT WHEN CONFIGURING FOR APPROACH. FUMES HAD A CHEMICAL SMELL AND MADE THEM FEEL LIGHT HEADED. T/S PER A220 SMOKE AND FUMES W/C 0550-2001. NO FAULTS IN OMS. FOUND OIL SMELL W/ #1 ENG AS BLEED SOURCE. #1 ENG HAS HISTORY OF HOC. INSPECTED #1 ENG BC3, AGB CHIPS AND R/R MAIN OIL FILTER. PER A220 AMP 79-00. NO DEFECTS. R+R L+R RECIRC FILTER PER DECONTAMINATION W/C 0550-2003. (RS 005540) C/W WORK CARD 0550- 6001 (SR 292149). C/W ECS DECONTAMINATION W/C 0550-2003. (LP# 6417752)
